Papers in international journals 2017

Buescu, J., Paixão, A.C., Symeonides, A., Complex Positive Definite Functions on Strips, Complex Analysis and Operator Theory, Vol.11, n.3 (2017), pp. 627-649. https://link.springer.com/content/pdf/10.1007/s11785-015-0527-y.pdf

Serpa, Cristina; Buescu, Jorge; Constructive solutions for systems of iterative functional equations, Constr. Approx., Vol.45, n.2 (2017), pp.273–299. https://link.springer.com/article/10.1007/s00365-016-9349-z

Gianluigi Del Magno, João Lopes Dias, Pedro Duarte, and José Pedro Gaivão, Hyperbolic polygonal billiards with finitely many ergodic srb measures, Ergodic Theory and Dynamical Systems (2017), pp.1–24. https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/div-classtitlehyperbolic-polygonal-billiards-with-finitely-many-ergodic-srb-measuresdiv/BB7C93547936432EAF96DB6F8670E8D9

Pedro Duarte, José Pedro Gaivão, and Mohammad Soufi, Hyperbolic billiards on polytopes with contracting reflection laws, Discrete and Continuous Dynamical Systems, Vol.37, n.6 (2017), pp.3079-3109. https://aimsciences.org/journals/displayArticlesnew.jsp?paperID=13792

A. Cabada, R. Enguiça, L. López-Somoza, Positive solutions for second-order boundary-value problems with sign changing Green’s functions, Electronic Journal of Differential Equations, 2017, art. no. 245, pp. 1–17. https://ejde.math.txstate.edu/Volumes/2017/245/cabada.pdf

R. Enguiça, R. Ortega, Functions with Average and Bounded Motions of a Forced Discontinuous, Journal of Dynamics and Differential Equations (2017). https://link.springer.com/article/10.1007/s10884-017-9595-1

T. Faria, R. Obaya, A.M. Sanz, Asymptotic behaviour for a class of non-monotone delay differential systems with applications, J. Dyn. Diff. Equ (2017), pp.1-14. https://link.springer.com/article/10.1007%2Fs10884-017-9572-8

T. Faria, Periodic solutions for a non-monotone family of delayed differential equations with applications to Nicholson systems, J. Differential Equations, Vol.263 (2017), pp.509-533. http://www.sciencedirect.com/science/article/pii/S0022039617301110?via%3Dihub

T. Faria, J.J. Oliveira, Existence of positive periodic solutions for scalar delay differential equations with and without impulses, J. Dyn. Diff. Equ., published online in 2017. https://link.springer.com/content/pdf/10.1007%2Fs10884-017-9616-0.pdf

D. Caetano, T. Faria, Stability and attractivity for Nicholson systems with time- dependent delays, to appear in Electron. J. Qual. Theory Differ. Equ. 2017, No. 63, pp.1-19. http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1&paramtipus_ertek=publication&param_ertek=6129

Gianluigi Del Magno, João Lopes Dias, Pedro Duarte, and José Pedro Gaivão, Hyperbolic polygonal billiards with finitely many ergodic srb measures, Ergodic Theory and Dynamical Systems (2017), pp. 1–24. https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/div-classtitlehyperbolic-polygonal-billiards-with-finitely-many-ergodic-srb-measuresdiv/BB7C93547936432EAF96DB6F8670E8D9

Pedro Duarte, José Pedro Gaivão, and Mohammad Soufi, Hyperbolic billiards on polytopes with contracting reflection laws, Discrete and Continuous Dynamical Systems 2017, Vol.37, n.6 (2017), pp. 3079-3109. https://aimsciences.org/journals/displayArticlesnew.jsp?paperID=13792

Margheri, A., Rebelo, C., Gomes, M.G.M. Heterogeneity in disease risk induces falling vaccine protection with rising disease incidence (2017) Dynamical Systems, Vol.32, n.1 (2017), pp. 148-163. http://www.tandfonline.com/doi/abs/10.1080/14689367.2016.1187115?journalCode=cdss20

Margheri, A., Ortega, R., Rebelo, C. First integrals for the Kepler problem with linear drag (2017) Celestial Mechanics and Dynamical Astronomy, Vol.127, n.1 (2017), pp. 35-48. https://link.springer.com/content/pdf/10.1007/s10569-016-9715-y.pdf

P. Gidoni and A. DeSimone, On the genesis of directional friction through bristle-like mediating elements crawler, ESAIM: Control, Optimization and Calculus of Variations, Vol.23 (2017), pp.1023-1046. https://arxiv.org/pdf/1602.05611.pdf

Papers in international journals 2016

Andrea Gavioli and Luís Sanchez, Positive homoclinic solutions to some Schrödinger type equations, Differential and Integral Equations 29 (2016), 665-682.

T. Faria e J.J. Oliveira, A Note on Stability of  Impulsive Scalar Delay Differential Equations, Electron. J. Qual. Theory Differ. Equ. 2016, Paper No. 69, 14 pp.

T. Faria e J.J. Oliveira, On Stability for  Impulsive  Delay Differential Equations and Application to a Periodic  Lasota-Wazewska Model, Disc.  Cont. Dyn. Systems Series B 21 (2016), 2451--2472.

T. Faria, Persistence and permanence for a class of  functional differential equations with infinite delay, J. Dyn. Diff. Equ. 28 (2016), 1163—1186. DOI 10.1007/s10884-015-9462-x.

M. Garrione, C. Rebelo, Persistence in seasonally varying predator-prey systems via the basic reproduction number, Nonlinear Analysis: Real World Applications, 30, (2016) 73-98 URLhttp://www.sciencedirect.com/science/article/pii/S1468121815001510

M. G. M. Gomes, E. Gjini, J. Lopes, C. Souto-Maior and C. Rebelo, A theoretical framework to identify invariant thresholds in infectious disease epidemiology, Journal of Theoretical Biology, 395, (2016) 97- 102, http://www.sciencedirect.com/science/article/pii/S0022519316000680

A. Margheri   P, Torres, Chaotic Dynamics of the Kepler Problem with Oscillating Singularity, Advanced Nonlinear Studies. ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: 10.1515/ans-2015-5026, March 2016 http://www.degruyter.com/view/j/ans.ahead-of-print/ans-2015-5026/ans-2015-5026.xml

Serpa, Cristina; Buescu, Jorge; Constructive solutions for systems of iterative functional equations, Constr. Approx., DOI: 10.1007/s00365-016-9349-z (online 2016).

J. Buescu, A. C. Paixão, A. Symeonides, Complex Positive Definite Functions on Strips. Complex Anal. Oper. Theory (2016). doi:10.1007/s11785-015-0527-y

Books

Pedro Duarte, Silvius Klein, Lyapunov Exponents of Linear Cocycles: Continuity via Large Deviations.
Atlantis Series in Dynamical Systems, ISBN 978-94-6239-124-6. 
(http://www.springer.com/gp/book/9789462391239)
 

Proceedings

Pedro Duarte, Silvius Klein, Large deviation type estimates for iterates of linear cocycles From “Probability in Dynamics”, Stochastics and Dynamics, Volume No.16, Issue No. 03 (2016).
(http://www.worldscientific.com/doi/10.1142/S0219493716600108)

Serpa, Cristina; Buescu, Jorge; Bold play and timid play with multiple payoffs, Proceedings of the Recreational Mathematics Colloquium IV, Ludus 2016, ISBN: 978-989-99506-0-3.

 

Papers in international journals 2015

T. Faria, Y. Muroya, Global Attractivity and Extinction for Lotka-Volterra systems with infinite delay and feedback controls, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 301-330. https://doi.org/10.1017/S0308210513001194

Oliveira, C. P.Buescu, Jorge Mixed integral identities involving unit spheres and balls in complex context. Internat. J. Math. 26 (2015), no. 14, 1550115, 11 pp. 32A50 (33C55 42B35 43A90 45P05 47A13)

 Serpa, CristinaBuescu, Jorge Non-uniqueness and exotic solutions of conjugacy equations. J. Difference Equ. Appl. 21 (2015), no. 12, 1147–1162.  DOI:10.1080/10236198.2015.1062002  http://www.tandfonline.com/doi/full/10.1080/10236198.2015.1062002

 Serpa, CristinaBuescu, Jorge Piecewise expanding maps and conjugacy equations. Nonlinear maps and their applications, 193–202, Springer Proc. Math. Stat., 112, Springer, Cham, 2015. 

Serpa, CristinaBuescu, Jorge Explicitly defined fractal interpolation functions with variable parameters. Chaos Solitons Fractals 75 (2015), 76-83.DOI:10.1016/j.chaos.2015.01.023 http://www.sciencedirect.com/science/article/pii/S0960077915000302

Hassan Najafi Alishah, Pedro Duarte, Telmo Peixe, Conservative and Dissipative Polymatrix Games. Journal of Dynamics and Games, vol. 2, no. 2 (2015), 157-185.
(http://aimsciences.org/journals/displayArticlesnew.jsp?paperID=12075)

Hassan Najafi Alishah, Pedro Duarte, Hamiltonian Evolutionary Games Journal of Dynamics and Games, vol. 2, no. 1 (2015), 33-49.

Pedro Duarte, Maria Joana Torres, Eigenvectors of isospectral graph transformations. Linear Algebra and its Applications 474 (2015), 110–123. 
(http://aimsciences.org/journals/contentsListnew.jsp?pubID=780)

A. Margheri, C.Rebelo, M.G.M. Gomes, On the correlation between variance in individual susceptibilities and infection prevalence in populations, Journal of Math. Biol., 71,(2015) 1643-1661. DOI 10.1007/s00285-015-0870-7, URL  http://dx.doi.org/10.1007/s00285-015-0870-7.

 A. Margheri, C.Rebelo,  Multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in ${\bf R}^{2n+1}$, Topological methods in nonlinear analysis, 46, (2015) 1107-1118. URL  http://apcz.pl/czasopisma/index.php/TMNA/article/view/TMNA.2015.083

Maurizio Garrione, Luís Sanchez, Monotone traveling waves for reaction-diffusion equations involving the curvature operator, Boundary Value Problems 2015, 2015:45

Andrea Gavioli, L. Sanchez, A variational property of critical speed to travelling waves in the presence of nonlinear diffusion, Applied Mathematical Letters, 48 (2015), 47-54.

Biographical Article

Buescu, JorgeCanto de Loura, Luisda Costa, Fernando P.Teixeira, Anabela A. José Sebastião e Silva (1914–1972). Eur. Math. Soc. Newsl. No. 95 (2015), 40–43.  

Proceedings

Pedro Duarte, Maria Joana Torres, Stability of non-deterministic systems From "Particle systems to partial differential equations. II",  Springer Proc. Math. Stat., 129, (2015), 193–207. 
(http://www.springer.com/us/book/9783319166360)

 

Papers in international journals 2013-14

T. Faria, Asymptotic behaviour for a class of delayed cooperative models with patch structure, Disc. Cont. Dyn. Systems Series B 18 (2013), 1567-1579. https://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=8404

T. Faria, A note on permanence of nonautonomous cooperative scalar population models  with delays, Appl. Math. Comput. 240 (2014), 82--90.http://www.sciencedirect.com/science/article/pii/S0096300314005803

T. Faria, Global Dynamics for Lotka-Volterra Systems with Infinite Delay and Patch Structure, Appl. Math. Comput. 245 (2014), 575-590. http://www.sciencedirect.com/science/article/pii/S0096300314011035

T. Faria and G. Rost, Persistence, permanence and global stability for an $n$-dimensional Nicholson system, J. Dyn. Diff. Equ., 26 (2014), 723--744. http://link.springer.com/article/10.1007%2Fs10884-014-9381-2#page-1

T. Faria and Y. Muroya, Global Attractivity and Extinction for Lotka-Volterra systems with infinite delay and feedback controls, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 301-330 http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=9632171&fulltextType=RA&fileId=S030821051300119

Pedro Duarte, Maria Joana Torres,  Eigenvectors of isospectral graph transformations.  Linear Algebra and its Applications 474, 110–123. http://www.sciencedirect.com/science/journal/00243795/474

P. Duarte, M. J. Torres, r-Regularity  Journal of Mathematical Imaging and Vision 51 (2015), no. 3, 451–464.
URL: http://dblp1.uni-trier.de/db/journals/jmiv/jmiv51.html

G. Del Magno, J. L. Dias, P. Duarte, J. P. Gaivão,  Ergodicity of polygonal slap maps, Nonlinearity 27 (2014), no. 8, 1969–1983.
URL: http://iopscience.iop.org/0951-7715/27/8/1969

P. Duarte, S. Klein, Continuity of the Lyapunov exponents for quasiperiodic cocycles 
Comm. Math. Phys. 332 (2014), no. 3, 1113–1166.
URL: http://link.springer.com/article/10.1007%2Fs00220-014-2068-z

G. Del Magno, J. L. Dias, P. Duarte, J. P. Gaivão, D. Pinheiro,  SRB measures for polygonal billiards with contracting reflection laws, Comm. Math. Phys. 329 (2014), no. 2, 687–723.
URL: http://link.springer.com/article/10.1007%2Fs00220-014-1960-x

P. Duarte, S. Klein, Positive Lyapunov exponents for higher dimensional quasiperiodic cocycles, Comm. Math. Phys. 332 (2014), no. 1, 189–219. 
URL: http://link.springer.com/article/10.1007%2Fs00220-014-2082-1

Serpa, Cristina; Buescu, Jorge; ​​Explicitly defined fractal interpolation functions with variable parameters. Chaos Solitons Fractals 75 (2015), 76–83.http://www.sciencedirect.com/science/article/pii/S0960077915000302

Serpa, CristinaBuescu, Jorge A dynamical approach to congruences: linking circle maps and aperiodic necklaces. Nonlinear maps and their applications, 149- 154, Springer Proc. Math. Stat., 57, Springer, New York, 2014http://link.springer.com/chapter/10.1007/978-1-4614-9161-3_15

Buescu, JorgePaixão, A. C. ​​Complex variable positive definite functions. Complex Anal. Oper.Theory 8 (2014), no.4, 937-954  http://link.springer.com/article/10.1007%2Fs11785-013-0319-1

Buescu, Jorge ​​There and back again: the Humble-Behrends triangle mystery. Proceedings of the Recreational Mathematics Colloquium III, 3–13, Assoc. Ludus, Lisbon, 2013 http://www.amazon.com/Proceedings-Recreational-Mathematics-Colloquium-III/dp/9899734640

Serpa, Cristina; Buescu, Jorge, Piecewise Expanding Maps and Conjugacy Equations. Nonlinear maps and their applications, Springer Proc. Math. Stat., 112, 193-202, Springer, New York (2015)http://link.springer.com/chapter/10.1007/978-3-319-12328-8_11

Serpa, Cristina; Buescu, Jorge, Piecewise expanding maps: combinatorics, dynamics and representation of rational numbers, ESAIM: Proceedings and Surveys, 46, 213-216 (2014), http://dx.doi.org/10.1051/proc/201446017

A. Margheri, C. Rebelo, F. Zanolin, Complex dynamics in pendulum-type equations with variable length, J Dyn Diff Equat 25, (2013) 627--652 doi: 10.1007/s10884-013-9295-4,http://link.springer.com/article/10.1007%2Fs10884-013-9295-4

M. G. M. Gomes, M. Lipsitch, A. R. Wargo, G. Kurath, C. Rebelo, G. F. Medley, A. Coutinho, A missing dimension in measures of vaccination impacts, Plos Pathogens, 10 (2014), http://journals.plos.org/plospathogens/article?id=10.1371/journal.ppat.1....

C. Rebelo, A. Margheri and N. Bacaer, Persistence in some periodic epidemic models with infection age or constant periods of infection, DCDS-B, 19, (2014) 1155-1170. http://www.aimsciences.org/journals/pdfs.jsp?paperID=9852&mode=full

A. Margheri, C. Rebelo, and P. Torres, On the use of Morse index and rotation numbers for multiplicity results of resonant BVPs, JMAA, 413, (2014) 660-667.http://www.sciencedirect.com/science/article/pii/S0022247X13010846

A. Margheri, R. Ortega, C.Rebelo, Dynamics of Kepler problem with linear drag, Celest Mech Dyn Astr, 120, (2014), 19-38. DOI 10.1007/s10569-014-9553-8,http://dx.doi.org/10.1007/s10569-014-9553-8

A Margheri, C. Rebelo, M.G.M. Gomes, On the correlation between variance in individual susceptibilities and infection prevalence in populations, Journal of Math. Biol., (2015) DOI 10.1007/s00285-015-0870-7, http://dx.doi.org/10.1007/s00285-015-0870-7 (pub. online)

Ricardo Enguiça,  Andrea Gavioli and Luís Sanchez, A class of singular first order differential equations with applications in reaction-diffusionDiscrete and Continuous Dynamical Systems - Series A, 33 (2013), 173 – 191.http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=7607

Coelho, IsabelSanchez, Luís Travelling wave profiles in some models with nonlinear diffusion. Appl. Math. Comput. 235 (2014), 469–481.http://www.sciencedirect.com/science/article/pii/S009630031400352X

Denis Bonheure, José Ángel Cid, Colette De Coster and Luís Sanchez, Heteroclinics for some non autonomous third order differential equations,  Topological Methods in Nonlinear Analysis  43 (2014) 53-68 https://www.tmna.ncu.pl/static/published/2014/v43n1-04.pdf

Maurizio Garrione, Luís Sanchez, Monotone traveling waves for reaction-diffusion equations involving the curvature operator Boundary Value Problems 2015, 2015:45http://www.boundaryvalueproblems.com/content/pdf/s13661-015-0303-y.pdf

Books

Fernando Pestana da Costa, João Teixeira Pinto, Jorge Buescu, Matemática do Planeta Terra, Fora de Colecção, 2ª Edição, ISBN 978-989-8481-26-9. http://istpress.tecnico.ulisboa.pt/node/380

 

Jorge Buescu, Primos Gémeos, Triângulos Curvos e Outras Histórias de Matemática, Ciência Aberta, 2014, ISBN 978-989-616-613-7. http://www.gradiva.pt/?q=C/BOOKSSHOW/7847

Book Editions

Educational Interfaces between Mathematics and Industry (Report on an ICMI-ICIAM-Study), New ICMI Study Series, Alain Damlamian, José Francisco Rodrigues, Rudolf Sträßer (eds), 2013, ISBN 978-3-319-02270-3. http://www.springer.com/gp/book/9783319022697